# SDR 04FDEA00423

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Part number: 2214110509
- Condition: Worn
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG NOSE COWL (FAN COWL) GUIDE FITTING LT & RT FOUND WORN.  ACCOMPLISHED AS PER EA 1-7110-74316 ENGINES, ENGINE COWLING - INCORPORATION OF P&W SB 71-120.
